# SDR HEEA0016020

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: 230321825
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED STARTER/GENERATOR TO FAIL TEST POINT C (5) EXTERNAL FIELD CURRENT RESISTANCE WAS TOO LOW.
